# SDR UPS06M48784

- Difficulty date: November 15, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 63,404 hours, 9,612 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: AGA717034
- Condition: Dented
- Location: Bs 1841
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CTR CARGO, STA 1841, WEB FOUND WITH DENTS AS MARKED.  REMOVED WEBS ATTACH SUPPORTS & FASTENERS PER SRM 51-31-01VOL IIR38.  FAB WEBS AGA7170-3 & -4 PER DWG AGA7170.  NEW WEBS REPROTECTED PER SRM 52-21-01 VOL IIR38.  NEW WEBS PAINTED PER SRM 51-21-01 VOL IIR38.  NEW WEBS AND ATTACH SUPPORTS & FASTENERS REINSTALLED PER SRM 51-31- 01 VOL IIR38.
